University of Surrey

Test tubes in the lab Research in the ATI Dance Research

AN ANALYTICAL SOLUTION FOR THE PROBABILISTIC RESPONSE OF SDOF NONLINEAR RANDOM-SYSTEMS SUBJECTED TO VARIABLE AMPLITUDE CYCLIC LOADING

MANZOCCHI, GME, CHRYSSANTHOPOULOS, M and ELNASHAI, AS (1994) AN ANALYTICAL SOLUTION FOR THE PROBABILISTIC RESPONSE OF SDOF NONLINEAR RANDOM-SYSTEMS SUBJECTED TO VARIABLE AMPLITUDE CYCLIC LOADING EARTHQUAKE ENGINEERING & STRUCTURAL DYNAMICS, 23 (5). pp. 489-506.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
MANZOCCHI, GMEUNSPECIFIEDUNSPECIFIED
CHRYSSANTHOPOULOS, Mmkchry@surrey.ac.ukUNSPECIFIED
ELNASHAI, ASUNSPECIFIEDUNSPECIFIED
Date : 1 May 1994
Identification Number : https://doi.org/10.1002/eqe.4290230503
Uncontrolled Keywords : Science & Technology, Technology, Engineering, Civil, Engineering, Geological, Engineering, ENGINEERING, CIVIL, ENGINEERING, GEOLOGICAL, RELIABILITY
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:11
Last Modified : 17 May 2017 14:54
URI: http://epubs.surrey.ac.uk/id/eprint/830391

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800